MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117322
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported,the 3dmax light mesh had a weak point and led to a hole when trying to insert it through the trocar.The subject device has been discarded by the user facility and not available for evaluation.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot (b)(4) released for distribution in oct, 2022.Regarding the deployment of the 3dmax, the instructions-for-use states, "use an appropriate sized trocar to allow mesh to slide down the trocar with minimal force".
 
Event or Problem Description
As reported, a 3dmax light mesh was being used during a laparoscopic procedure.It is reported that intraoperatively, it became apparent that there was a weak point in the mesh, and this led to a hole when trying to insert it through the trocar.It was reported that another 3dmax light mesh was used to complete the procedure.There was no reported patient injury.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16414305
Report Number1213643-2023-00060
Device Sequence Number5743167
Product Code FTL
UDI-Device Identifier00801741031076
UDI-Public(01)00801741031076
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117322
Device Lot NumberHUGV1191
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown